# SDR DXTA2011041404546

- Difficulty date: April 13, 2011
- Submitted: April 14, 2011
- Operation: Air carrier
- Aircraft: N342QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800214
- Aircraft time: 2,627 hours, 1,691 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Seal
- Condition: Worn
- Location: Nlg Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING GEAR RETRACTION AFTER TAKEOFF THE NOSE WHEEL DID NOT RETRACT.  CYCLE THE GEAR (1) TIME WITH SAME RESULT.  RETURNED HANDLE TO DOWN POSITION AND GOT 3 GREEN.  FOUND NLG STRUT PRESSURES TO BE LOW IN THE UPPER AND LOWER BARREL: UPPER- 240 PSI (SPEC IS 280) AND LOWER AT 15-20 PSI (SPEC IS 40 PSI). REPACKED NLG IAW CMM CH 32-20-01. SERVICED NLG IAW MM CH 32-20-00. OPS CHECK GOOD. LEAK CHECK GOOD.
